update from docs appointment,

well just got home after being prodded and poked and have been prescrbed norethisterone for 3 weeks, so ttc this month is out for me! but it will apparently kick start my hormones into behvaing to stop bleeding and spotting etc, have to see what that does then, also learnt that my cervix is a bit tilted so ahd to lie with my hands under my bum! ha ha, will be doing that after BD for sure now!!! xx :lol:

Posts

  • Hey rocky,

    I've just read this about norethisterone on another thread...

    could you not get the doctor to prescribe you norethisterone, it's a tablet that you take 3-4 days before your AF is due and continue taking it to delay your period (for a max of 2 weeks) and it doesn't interfere with ttc

    So apparantly it doesn't interfere with ttc.

    xx
  • It is still possible to fall pg while taking it Rocky, just read through a website about it to double check, also 1 of the side effects could be breakthrough bleeding...hmmm :roll:
  • Hi Rocky, sorry to confuse things, but isn't norethisterone a contraceptive? Atleast its only for 3 weeks, and i hope it sorts your cycle out for you xx
  • hi Rocky,

    Im sorry but dont know anything about the tablet (Im a bit thick when it comes to medical things!) but just wanted to say that Im glad you're being seen by the doctor and they are looking into things for you.

    have a fab weekend hun,

    x x x
  • only me again!! (im your stalker!)

    just seen your reply on the crimbo thread, but thought Id reply on here.

    sorry you're down hun, its such a rollercoaster, take a bit of time out and focus on you. completely understand about you not being able to reply hun - and its not selfish at all.

    big hugs hun, I've got my fingers crossed really, really tightly for you

    x x x
  • as it's only a hormone it'll still be quite risky as depending on my current hormones there could be too much of 1 and if i were to fall pg i could risk a mc - not taking that chance... thanks though!!! image

    hey huni, yeah it says that but you get a 'period' after apparently and this is the start of your reset body if you get what i mean! gota be worth a try!!!

    hi ellie79, it's a hormone pill and they do use the same hormone in the mini pill and it can be used to delay a period for whatever reason but docs sometimes prescribe the pill for a few months to kick start a womans ov or cycles, but at least this is only 3 weeks! i couldn't bear 3-4 months!!!!

    hi pb! oh a stalker! i like! lol, yeah i'm quite glad, have turned off my cbfm and will reset it totally now and use from cd1 of bleed after the drugs are finished! thanks hun, def finding it tough i just never thought it'd take this long this time round!!!! xxx
  • How strange, that we have both been prescribed the same thing. What is your full story, sorry, I have read so many on here I cant remember everyone.

    I had MC on the 4th of Feb and have been bleeding on and off ever since, I know I did have AF and did OV but I was still spotting inbetween, only had very few days without any bleeding.

    Its been 9 weeks now. One GP said about the pill, but that would have taken 3 months, cant wait that long. He explained that this should have the same effect, stop the bleeding in 10 days, then come off the tablets, have a withdrawal bleed and that should kick start my cycle again without the irregular bleeding.

    Fingers crossed as I cant tke much more of this. To be honest though I feel 100 times better as I have totally switched off, I know I cant TTC till at least next month, and this has helped, as through the past 9 weeks I have been going mad, waiting for the day that we can TTC again, now I know I have a month to relax and lets things sort themselves out.

    Please keep me updated on how you get on, I will update also. Good Luck x
  • Hello lovely

    Just a quick one as on the laptop abroad, hence the time (5 hours behind you lot).

    Just wanted to see how appt went, am glad you got some answers today, I have heard of those meds as well in ltttc.

    Speak soon, will be home in a week xxx
  • im glad you got alittle bit of answers today hun! sorry your so down hun, hang in there
  • hi laujai my lovely, i hope u r having a nice time and relaxing! and thanks! and too gussie too! working on DH to get an SA done soon too. i know it's only been 9 months but by the time i pursuade him it'll almost be a year!!!

    hi 3054, i know very random! i got my bfp in may 09 after trying casually for 11 months and then using a cbfm, had early scans at 5, 6, & 7 wks, and all was well. 12 wk scan showed bean had died at about 8 image, i had medical management of my mc, but i wouldn't wana go through that again, i don't think i'd advise any1 to choose the medical rout tbh, v traumatic!! anywho, am now on month 9 of ttc again, think i've only had 6-7 cycles though as mine are a bit longer, 35 days, and my body took a while to settle down after the mc. had one af and then on the next cycle i passed something, thught to be a left over bit of lining, just before ov. then in Nov i had a random bleed just before ov and had an internal scan a few weeks later which showed all ok, all was fine until my last cycle when i had spotting and another bleed prior to ov and then this cycle i eihter had a 20 day cycle and then a 15 day one or a 35 day one with an AF like bleed in between. i've had bloods to check my hormones and for pcos and all ok, had an internal check the other day too and all seemd to be ok!

    phew thats a bit of an essay! lol.

    I have to take these for 3 weeks and then like you i'll have an AF and i'll re start my cbfm from the bleed when i've taken all the tablets.

    I'm glad you feel like u can switch off, i know shortly after my mc if i'd have had to think about not ttc for amonth i would've been mad! lol, def keep me updated hun! xx
  • Rocky, just to keep you updated. These tablets have seemed to work a treat. Starting taking them on Thursday, 3 x a day, Saturday I had no bleeding at all and sunday and monday I am finally not wearing a pad!!!!!! OMG I've been wearing them for 9 weeks what a joy. So they have worked within two days.

    I feel so much better in myself, it is like I was missing something and couldn't get myself back to normal, now I feel like I am flying high again. It feels amazing to be back o my normal self.

    So, so far so good. I am taking them for another week and due to come off them next Sunday. Hope fully I will get a normal 4/5 day long AF and then back to a 30 day cycle. I really hope it works, they seem to ne working well so far so don't see why not. Then I can really start TTC again. Cant wait, so glad I am going on holiday inbetween all this just to take my mind off things!!!!

    Hope things are going well for you to x
  • hey hun! wow thats great news and must feel quite positive! i gues i won't notice any diff til i stop them to see if i get these random bleeds about cd20 or not (hopefully the later!) haven't, touch wood had any real probs with them, but have noticed i have lots of cm since started them, one of the 'side effects' apparently. fine by me though, could think of worse things! x
Sign In or Register to comment.